# SDR SWIA201335257

- Difficulty date: October 31, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 27,231 hours, 22,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER LANDING HAS CORROSION AROUND NUTPLATES.  C-CHECK BLENDED OUT CORROSION FROM CARGO DOOR FLOOR SILL IAW REO.
